U.S. doctors online nowAsk doctors free
A 30-year-old female asked:

my question is about lipotropic b12, last saturday i went to the clinic and i took a injection after that im feeling so sleepy, tired is it normal?helpp

2 doctor answers2 doctors weighed in
Dr. Sathish Adigopula
Pediatrics 20 years experience
.: B12 injection should not cause sleepiness or tiredness. It is not a common side effect. Advise: B12 is a vitamin and not a lipotropic. B12 is not fda approved as a lipotropic and it does not work. Would advise you not to try it as a lipotropic medication.
Dr. Martin Raff
Infectious Disease 56 years experience
B 12: Very unusual to require vitamin b-12 injections without a full evaluation showing deficiency and the reason for it. It is very unlikely, however, to be making you feel tired and sleepy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.